I have always had good blood pressure until recently. I had my first Remicade infusion two weeks ago and my BP was up then I had the 2nd on Wed, and my BP was even higher. I decided to call my Internist and I saw her today and my BP was even higher! Anyhow, she put me on a blood pressure pill which also includes something to help reduce my water weight gain.
She believes the prednisone, along with my weight gain and water retention, are to blame for the BP problem. She told me to go ahead and get off the pred (I have been on it nearly solid for almost a year now) and if the GI gets upset, to explain that she advised me to get off.
It is so hard! I have eye inflammation from Crohn's that is soooo painful and prednisone is the only thing that has helped! If it flares, I will probably have to manage the pain because I honestly think the prednisone is starting to really hurt my body.
I hope you are able to get your pressures back to normal soon. I am hoping mine get back to normal sometime soon as well! Keep us updated!